# SDR SWAA080205

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 65,242 hours, 59,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: MA2585
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 5 GROUND SPOILER ATTACH LUG BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
